# SDR SWAA2022031571093

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500A-500D; R.B.L. 24. / [01] VERIFIED APPLICABILITY AS PER SRM 53-00-53-1A-2.  REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS500A+2 REWORKED AREA: L=1.4'; W=1'; MAX. MATERIAL LOSS=0.023' WAS FOUND OUT IAW SRM 53-00-53-1A-2 ITEM 4.A(2)A FIG. 103; DETAIL D.  TOOL USED: ID: ATS1672 S/N: 65092939 DUE: 03/2022;[02] VERIFIED CORRECTIVE ACTION 1 OUT OF LIMITS;[03] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT AT BS500A - BS500D; WITH EXTRUSION BAC1496-444 7075T62; LOT# 1467644-1; IAW SRM 51-40-05 AND DWG 143A7501.;[04] VERIFIED CORRECTIVE ACTION 3;[05] APPLIED CHEMICAL CONVERSION COATING AND ONE LAYER OF PRIMER TO SURFACES OF FLOOR TO SIDEWALL SUPPORT IAW SRM 51-20-01 AND SOPM 20-41-02.;[06] VERIFIED CORRECTIVE ACTION ENTRY 5.;[07] OK TO INSTALL;[08] REMOVED FWD CARGO BAY SIDEWALL SUPPORT AT BS 500A-500D;RBL 24 WITH CUSTOMER CARD #5330-E-16461-NG (AD) ALSO APPLIED BMS 10-11 TYPE II ENAMEL P/N BAC702GL;PER REFERENCE SOPM 20-41-02 (SEE STEP17) APPLIED BMS3-35 CIC PER REFERENCE AMM 51-00-59;51-21-91 SEE STEP 27.OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION ENTRY 8.  OK TO INSTALL;[10] INSTALLED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500D;RBL 24;IAW SRM 51-40-02-OG-0;AND DWG#143A7500.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[11] VERIFIED CORRECTIVE ACTION #10;[12] VERIFIED TASK COMPLETE
